# SDR WIWA2020F00000

- Difficulty date: September 16, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N9317M
- Make and model: Cessna T207A
- Aircraft serial: 20700680
- Engine: Cont TSIO520M
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, R, Y
- Precautionary procedure: C

## Discrepancy

THE PILOTS REPORTED THAT HE SET TAKEOFF POWER, ENGINE PARAMETERS READ NORMAL AND UPON REACHING 40 KNOTS HE SAW A ROLL BACK.  HE EXECUTED AN ABORTED TAKEOFF AND HEARD SOME ENGINE SPUTTERING FOLLOWED BY THE ENGING SHUTTING OFF.  MAINTENANCE FOUND NO ABNORMAL PROBLEMS ON THE FIRST FEW RUN UPS, BUT UPON FUTURE INSPECTION THEY DID FIND AN OIL LEAK APPEARING TO COME FROM THE TURBO CHARGER.  HOWEVER, IT IS NOT CONFIRMED THAT THE TURBO CHARGER IS THE ISSUE.  AT THIS TIME WE DO NOT KNOW THE CAUSE OF THIS ENGINE FAILURE.
